Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the regular representation of an (essentially) finite 2-group

Autor
Elgueta, J.
Tipus d'activitat
Article en revista
Revista
Advances in mathematics
Data de publicació
2011-05-01
Volum
227
Número
1
Pàgina inicial
170
Pàgina final
209
DOI
https://doi.org/10.1016/j.aim.2011.01.016 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12492 Obrir en finestra nova
Resum
The regular representation of an essentially finite 2-group $\mathbb{G}$ in the 2-category $\mathbf{2Vect}_k$ of (Kapranov and Voevodsky) 2-vector spaces is defined and cohomology invariants classifying it computed. It is next shown that all hom-categories in $\mathbf{Rep}_{\mathbf{2Vect}_k}(\mathbb{G})$ are 2-vector spaces under quite standard assumptions on the field $k$, and a formula giving the corresponding "intertwining numbers" is obtained which proves they are symmetric. Finally, it is s...
Citació
Elgueta, J. On the regular representation of an (essentially) finite 2-group. "Advances in mathematics", 01 Maig 2011, vol. 227, núm. 1, p. 170-209.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants